MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANCE? XP; MESH SURGICAL FOR STRESS URINARY INCONTINENCE MALE

BOSTON SCIENTIFIC CORPORATION ADVANCE? XP; MESH SURGICAL FOR STRESS URINARY INCONTINENCE MALE
Model Number 720163-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.Based on the information available, the cause that contributed to the reported event cannot be excluded as a device problem.
 
Event or Problem Description
It was reported that during the implantation of this sling, one of the arms became completely dislodged from the rest of the sling, preventing proper tensioning and correct placement.As a result, the device was removed, and the patient was rescheduled for another procedure as no backup sling was available.A few days later, the patient came back and the procedure was completed.No patient complications were reported.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation status unknown.

Brand Name
ADVANCE? XP
Common Device Name
MESH SURGICAL FOR STRESS URINARY INCONTINENCE MALE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24383546
Report Number2124215-2026-09209
Device Sequence Number16074806
Product Code OTM
UDI-Device Identifier00878953005560
UDI-Public(01)00878953005560(17)270801(10)36040960
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K182169
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number720163-01
Device Catalogue Number720163-01
Device Lot Number0036040960
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Initial Report FDA Received Date02/18/2026
Date Device Manufactured10/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown